# SDR UIEA2018062101216

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,685 hours, 15,567 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "WX SYS". PERFORMED FIM 34-43 FAULT TREE 805. NO FAULTS FOUND. OPS CHECK GOOD.
